VOL. 29 · NO. 2 | November 2017
 
VIEW ALL ABSTRACTS +
Articles
Amir M. Rahimi
Missouri J. Math. Sci. 29 (2), 115-124, (November 2017) DOI: 10.35834/mjms/1513306825
KEYWORDS: $k$-Mass-System of $n$ points (positive integers), Beal's Conjecture, Diophantine equation, Center of mass, 11D41, 26D15, 70-08
Tapan Senapati, K. P. Shum
Missouri J. Math. Sci. 29 (2), 125-138, (November 2017) DOI: 10.35834/mjms/1513306826
KEYWORDS: $BCK$-algebra, cubic set, cubic subalgebra, cubic ideal, cubic implicative ideal, 06F35, 03G25, 94D05
Chiranjibe Jana, Madhumangal Pal, Arsham Borumand Saied
Missouri J. Math. Sci. 29 (2), 139-160, (November 2017) DOI: 10.35834/mjms/1513306827
KEYWORDS: $BCK/BCI$-algebras, bipolar fuzzy $BCK/BCI$-algebras, bipolar fuzzy points, $(\in,\in\vee q)$-bipolar fuzzy subalgebras, $(\in,\in\vee q)$-bipolar fuzzy $BCK/BCI$-ideals, 06F35, 03G25, 08A72
Christopher Frayer
Missouri J. Math. Sci. 29 (2), 161-175, (November 2017) DOI: 10.35834/mjms/1513306828
KEYWORDS: geometry of polynomials, critical points, Gauss-Lucas theorem, 30C15
Hunde Eba
Missouri J. Math. Sci. 29 (2), 176-183, (November 2017) DOI: 10.35834/mjms/1513306829
KEYWORDS: prime numbers, sieves, Inclusion-exclusion principle, 11A41, 11N35
Peter V. Danchev
Missouri J. Math. Sci. 29 (2), 184-196, (November 2017) DOI: 10.35834/mjms/1513306830
KEYWORDS: UU rings, WUU rings, JU rings, idempotents, nilpotents, units, 16D60, 16S34, 16U60
Chiranjibe Jana, Madhumangal Pal
Missouri J. Math. Sci. 29 (2), 197-215, (November 2017) DOI: 10.35834/mjms/1513306831
KEYWORDS: $BCI$-algebra, fuzzy point, fuzzy soft set, $(\in_\alpha,\in_\alpha\vee q_\beta)$-fuzzy soft $BCI$-algebra, 06D72, 06F35, 03G25
Paul C. Kainen
Missouri J. Math. Sci. 29 (2), 216-218, (November 2017) DOI: 10.35834/mjms/1513306832
KEYWORDS: triangle-free graphs, vertex cover, edge cover, independence number, 05C35
Linda Lesniak, Arthur T. White
Missouri J. Math. Sci. 29 (2), 219-222, (November 2017) DOI: 10.35834/mjms/1513306833
KEYWORDS: soccer balls, golf balls, Euler identity, 05C10
Missouri J. Math. Sci. 29 (2), 223-224, (November 2017) DOI: 10.35834/mjms/1513306834
No abstract available
Back to Top